# SDR FXGA20111210003

- Difficulty date: December 12, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44559
- Aircraft time: 35,350 hours
- Engine: Pwa R2800CB16
- Propeller: Hamstd 43E60
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX DISCOVERED CRACKED CENTER WING SKIN, DOUBLER, AND REINFORCING RING AT RT WING STATION 17 FWD OF WING STRINGER 20 AND FOUND SAME DOUBLER AND REINFORCING RING CRACKED AT LT WING STA 17 FORWARD OF STRINGER 20.
